# SDR MASA2010041600353

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 15,269 hours, 11,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 CEILING EMERGENCY LIGHT INOP.  RELAMP ROW 17 CEILING EMERGENCY LIGHT, OPS CHECK GOOD PER 33-51-00.
